Downloads: 20

Files in This Item:
File Description SizeFormat 
2087-16.pdf924.97 kBAdobe PDFView/Open
Title: A Lyapunov Function for Constant Equilibria to the Deneubourg Chemotaxis System (Theory of Biomathematics and Its Applications XIV : Modelling and Analysis for Structured Population Dynamics and its Applications)
Other Titles: シロアリ造巣の走化性モデルに対する空間-様解の大域安定性 (第14回生物数学の理論とその応用 : 構造化個体群ダイナミクスとその応用)
Authors: Noda, Kanako
Uemichi, Kenta
Nakaguchi, Etsushi
Osaki, Koichi
Author's alias: 野田, 佳奈子
上道, 賢太
中口, 悦史
大﨑, 浩一
Issue Date: Aug-2018
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2087
Start page: 122
End page: 130
URI: http://hdl.handle.net/2433/251587
Appears in Collections:2087 Theory of Biomathematics and Its Applications XIV : Modelling and Analysis for Structured Population Dynamics and its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.